# SDR SWIA201437818

- Difficulty date: May 20, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 31,536 hours, 41,385 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 12038594501
- Part serial: 120078
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, GEAR FAILED TO RETRACT. GEAR HANDLE MOVES TO THE UP POSITION. ALL RED AND GREEN LIGHTS ILLUMINATED BUT GEAR DOES NOT RETRACT.  REPLACED LANDING GEAR SELECTOR HANDLE ASSY.
